Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on the homology of deleted product spaces

Author: C. W. Patty
Journal: Proc. Amer. Math. Soc. 14 (1963), 800
MSC: Primary 55.30
MathSciNet review: 0155322
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Arnold Shapiro, Obstructions to the imbedding of a complex in a euclidean space. I. The first obstruction, Ann. of Math. (2) 66 (1957), 256–269. MR 0089410

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society